# SDR ABXR2011122200052

- Difficulty date: April 16, 2011
- Submitted: December 22, 2011
- Operation: General aviation
- Aircraft: N734AG
- Make and model: Boeing 767-200
- Aircraft serial: 24734
- Aircraft time: 90,061 hours, 12,180 cycles
- Engine: Ge CF680C2B4
- Engine time: 75,271 hours, 9,839 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310U20202
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT MOUNT CORRODED.  INSTALLED NEW MOUNT IAW AMM 71-21-02.
